NEW STUDY! Parasym Plus™ for Multiple Sclerosis › Forums › PrettyIll.com Discussion › POTS › Diamox Side Effects?? I am so loopy! › Reply To: Diamox Side Effects?? I am so loopy!
Wow, that is a strong reaction to the Diamox! I know we are all different, but I haven’t noticed anything like that at all with the Diamox. I have been on it about 7.5 months now. I take 4 125 mg pills a day to keep the headaches, dizziness and tachycardia away. If I get a headache despite my regular dose schedule (and I think consistency is part of the key, so we don’t have huge swings of CSF pressure building up, then reducing, etc.) I take an extra pill and that usually does the trick.
I also have to take A LOT of sodium bicarb (I use the pill form that have 625 mg each pill and have to take 7 of them a day) to keep from being too acidic from the Diamox. I did find that being too acidic brings on a lot of symptoms for me and then I thought the Diamox wasn’t working. It took doing blood chem panels every couple of weeks as I increased the bicarb till I finally got to the point where I was back in a normal range and not acidic and then the symptoms were gone.
So, if you aren’t taking bicarb and/or having your blood work tested to see where you are at with acidity, I would start there.
Wonderful advice, as always, myfullhouse! 🙂